What causes bloating and weight gain while on Elleste Duet?

default
Posted on Wed, 10 Jun 2015 in Women's Health
Question: I'm 44 and is going though the menopause I've been put on elleste duet and been taking 1mg daily for over 6 months now
I feel very bloated and I know I've gained weight and my belly area is getting very big I look pregnant what can I do about it..im hating the way I look is it the tablets I'm on doing this
doctor
Answered by Dr. Rakhi Tayal 33 minutes later
Brief Answer:
Due to Elleste tablets.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The hormonal tablets that you are taking do have a side effect of weight gain. During the post menopausal period it is normal to gain some amount of weight.
The best way to lose weight is to restrict your with a daily exercise regimen. This will help in maintaining tone of muscles also.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13721 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Menopause

doctor1 MD

Hi, I had a hysterectomy 12 years ago, ovaries out as well. My doctor put me on high dose oral premarin 0.625mg for 10 of those 12 years. I became...

doctor1 MD

post menopausal. also I am overweight. I have had a history of breast issues stemming from infection from the original surgery (staph) I have not...

doctor1 MD

I am age 43 with no menstrual cycle since 12/27/2013. I had a recent pap smear.I am not on any birth control, tested negative for pregancy. I have...

doctor1 MD

I am about to start to take Premarin after a total hysterectomy. I am having hot flashes and am getting no sleep 6 weeks post op. I am concerned...

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the...

doctor1 MD

I am 59, female, what can i do for vaginal dryness and odor?

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No...

Get personalised answers from verified doctor in minutes across 80+ specialties

179 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2